of the walls
Yes, I think it is time to let the doctor know you are becoming manic from the antidepressants. Starting two antidepressants at the same time and having the diagnosis of bipolar is a serious risk. If this is a general practice doctor, I would consult a psychiatrist. Otherwise, you need to let the office know what your symptoms are since starting these meds.
Hi I am Jan I haven't been here for a very long time. Was going through episodes etc I am a bipolar I with mixed states and a rapid cycler. Anti depressants are a big no no for mixed states. Have you had this diagnosis long. For me in the start back in 2000 when they were trying all different med combos they and I quickly learned that those types of meds had me bouncing as well. I agree with both answers quickly tell them before if I am thinking correctly the mania if that is what you are experiencing gets out of control.
With me since I am also a rapid cycler my moods can switch at least every 15 min I sure hope they can help you. Hope this helps please call your doc this is something to take very serious hon. My prayers are with you. Lol peace Jan
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Bipolar Disorder - My drug profile shows interactions for all my bipolar/ rapid cycling meds. Should
Posted 26 Feb 2014 • 1 answer
Posted 19 Jul 2014 • 7 answers
Posted 29 Aug 2014 • 6 answers
Posted 6 Dec 2014 • 5 answers
Posted 15 Jan 2017 • 6 answers